Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Oct 20, 2015, 12:45 PM MDT for Grant County, Hidalgo County, Luna County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2015, 12:45 PM MDT (18:45 UTC)
- Expired
- Oct 20, 2015, 1:30 PM MDT
- In force
- 45 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM
The radar
The El Paso radar (KEPZ), 158 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 11:23 AM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS54 KEPZ 201845
SVREPZ
NMC017-023-029-201930-
/O.NEW.KEPZ.SV.W.0166.151020T1845Z-151020T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1245 PM MDT TUE OCT 20 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...
SOUTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
NORTHWESTERN LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 130 PM MDT
* AT 1244 PM MDT...POSSIBLE SEVERE THUNDERSTORMS WERE MOVING INTO
THE AREA MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAYARD...
HURLEY...
HACHITA...
WHITE SIGNAL...
SEPAR...
NORTH HURLEY...
GAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3276 10811 3208 10777 3185 10840 3220 10861
3252 10865
TIME...MOT...LOC 1844Z 240DEG 49KT 3222 10820
HAIL...1.00IN
WIND...60MPH
$$
ROGASHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 11:37 AM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 20, 11:37 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1137 AM MDT TUE OCT 20 2015 .UPDATE... SEVERE THUNDERSTORM WATCH 514 HAS BEEN ISSUED FOR WESTERN HALF OF AREA. SHEAR PROFILES AND INSTABILITY FAVORABLE FOR SEVERE STORMS WITH LARGE HAIL AND GUSTY WINDS. STORMS WILL MOVE THROUGH WEST EARLY THIS AFTERNOON AND SPREAD EAST BY LATE AFTERNOON WHEN ANOTHER WATCH WILL LIKELY BE NEEDED TO COVER EL PASO...OTERO AND HUDSPETH COUNTIES. .PREV DISCUSSION... /ISSUED 401 AM MDT TUE OCT 20 2015/ SYNOPSIS... THE NEXT TWO DAYS WILL BE ACTIVE WITH THUNDERSTORMS...A FEW OF THEM SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A THREAT OF FLASH FLOODING...MAINLY EAST OF THE RIO GRANDE WEDNESDAY AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL DECREASE FROM WEST TO EAST ON THURSDAY...WITH SEVERAL DAYS OF DRY WEATHER FOLLOWING...ALTHOUGH THERE WILL BE A SLIGHT CHANCE OF SHOWERS IN THE SACRAMENTO MOUNTAINS ON THE WEEKEND. DISCUSSION... THE POTENTIAL SEVERE WEATHER EPISODE WE'VE BEEN ADVERTISING FOR THE PAST SEVERAL DAYS IS STILL ON SCHEDULE. A WEST COAST TROUGH IS CURRENTLY IN THE PROCESS OF CLOSING/CUTTING OFF AND SHOULD SIT OVER ARIZONA THIS EVENING THROUGH WEDNESDAY EVENING. WITH SOUTHERN NM AND FAR WEST TX BEING UNDER THE FRONT SECTOR OF THAT LOW THERE WILL BE PLENTY OF DYNAMICS...MOISTURE AND VERTICAL WIND SHEAR TO GO AROUND. WE WILL ALSO BE UNDER THE LEFT EXIT REGION OF A JET MAX ALOFT. MULTICELL SEVERE COMPLEXES ARE POSSIBLE WITH THE ABUNDANCE OF SPEED SHEAR...WHILE EAST OF THE RIO GRANDE DIRECTIONAL SHEAR WILL ALLOW FOR A FEW SUPERCELLS AS WELL. THUS THERE SHOULD BE REPORTS OF LARGE HAIL...WIND DAMAGE...AND FLASH FLOODING TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. THE PEAK FLOOD THREAT SHOULD BE WEDNESDAY AFTERNOON AND EVENING...MAINLY EAST OF THE RIO GRANDE. AND THOUGH THE THREAT IS LOW...A TORNADO OR TWO IS NOT OUT OF THE QUESTION. ON THURSDAY THE UPPER LOW WILL OPEN UP AND MOVE EAST...TAKING THE SUFFICIENT MOISTURE...COLD AIR ALOFT AND FAVORABLE DYNAMICS WITH IT. SHOWERS AND THUNDERSTORMS SHOULD BE ENDING FROM WEST TO EAST. IT IS POSSIBLE THAT THE EASTERN PORTIONS OF HUDPSETH AND OTERO COUNTIES COULD STILL EXPERIENCE SOME STRONG STORMS THURSDAY AFTERNOON. A TRAILING UPPER TROUGH...WEAKER AND DRIER WILL PASS OVER THE AREA LATE FRIDAY AND SATURDAY...BUT ONLY THE MOUNTAINS SHOULD SEE ANY SHOWERS FROM THIS. HOWEVER THE MODELS WERE EARLIER CLOSING THIS FEATURE OFF AND TAKING IT FURTHER SOUTH FOR A BETTER THREAT OF PRECIPITATION SO THE CONFIDENCE LEVEL FOR A MAINLY DRY WEEKEND IS NOT HIGH. BUT OVERALL THE PATTERN WILL TRANSITION INTO A PROGRESSIVE WEST TO NORTHWEST FLOW INTO NEXT WEEK WHICH SHOULD BE DRY AND SLIGHTLY COOLER THAN NORMAL. AVIATION...VALID 20/12Z-21/12Z... UPPER LEVEL TROUGH WILL BE DIGGING THROUGH CA OVER NEXT 12 HOURS AND CUTOFF OVER SWRN AZ BY 21/00Z. THIS WILL BRING THREAT FOR STRONG TO SEVERE STORMS TO REGION AFT 18Z. P6SM SCT-BKN060-080 BKN250 FOR MUCH OF FORECAST PD. SFC WINDS S TO SW 5-15KTS. ISOLATED LOWLAND AND SCT MTN VRB20G35KTS 1- 3SM TSRA BKN040-050 THRU 18Z. AFT 18Z STORMS WILL BECOME SCT TO NMRS ACROSS AREA WITH 1SM +TSRAGR BKN020-030 AND WIND GUSTS OVER 50KTS POSSIBLE. STORM MOTION EXPECTED TO BE 210/25-30KTS. FIRE WEATHER... UPPER TROUGH WILL BE DIGGING THROUGH CALIFORNIA TODAY AND CUTOFF OVER SOUTHWEST ARIZONA BY THIS EVENING. THIS LOW WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION TODAY WITH THE AREA SHIFTING TO EASTERN HALF OF FORECAST AREA WEDNESDAY AND MAINLY MOUNTAINS THURSDAY. ANOTHER TROUGH WILL MOVE THROUGH SATURDAY AND MAY TAP ENOUGH MOISTURE FROM THE EAST FOR A FEW MORE SHOWERS AND THUNDERSTORMS. OVERALL...TEMPERATURES WILL RUN NEAR NORMAL WITH RELATIVE HUMIDITIES ABOVE 30 PERCENT FOR THE LOWLANDS FOR THE UPCOMING WEEK && .PRELIMINARY POINT TEMPS/POPS... EL PASO 81 60 76 54 / 50 70 60 60 SIERRA BLANCA 78 56 71 52 / 50 60 60 80 LAS CRUCES 78 53 73 48 / 50 60 60 60 ALAMOGORDO 79 54 73 50 / 50 70 70 70 CLOUDCROFT 60 42 52 37 / 80 80 80 90 TRUTH OR CONSEQUENCES 74 50 69 48 / 60 60 60 60 SILVER CITY 69 50 62 43 / 70 60 60 60 DEMING 78 50 70 47 / 50 50 60 60 LORDSBURG 77 51 70 45 / 60 50 50 50 WEST EL PASO METRO 81 60 75 54 / 50 70 60 60 DELL CITY 81 56 76 53 / 50 70 60 80 FORT HANCOCK 83 58 77 54 / 50 60 60 80 LOMA LINDA 76 57 70 52 / 50 70 60 80 FABENS 82 58 76 53 / 50 70 60 60 SANTA TERESA 80 57 73 51 / 50 70 60 60 WHITE SANDS HQ 77 55 73 51 / 60 70 70 70 JORNADA RANGE 78 53 71 45 / 50 60 60 60 HATCH 77 54 72 46 / 50 60 60 60 COLUMBUS 79 56 71 49 / 50 50 50 50 OROGRANDE 79 56 73 52 / 50 70 70 70 MAYHILL 68 46 60 41 / 70 80 70 80 MESCALERO 68 46 61 40 / 70 80 80 80 TIMBERON 66 49 57 43 / 70 80 80 80 WINSTON 67 44 61 41 / 70 60 60 60 HILLSBORO 73 45 66 44 / 60 70 60 60 SPACEPORT 76 49 70 45 / 50 60 60 60 LAKE ROBERTS 69 42 61 35 / 70 70 70 70 HURLEY 71 48 65 42 / 60 60 60 60 CLIFF 73 44 67 38 / 60 60 60 60 MULE CREEK 70 41 63 36 / 70 60 50 50 FAYWOOD 72 48 64 44 / 60 60 60 60 ANIMAS 78 50 71 46 / 50 50 50 50 HACHITA 79 51 72 46 / 50 50 50 50 ANTELOPE WELLS 77 49 71 45 / 50 50 50 50 CLOVERDALE 74 48 67 45 / 50 50 50 50 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99/26/21
Hazardous weather outlook, Oct 20, 12:36 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1236 PM MDT TUE OCT 20 2015 NMZ401>417-TXZ418>424-211230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1236 PM MDT TUE OCT 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL REACH SEVERE LEVELS WITH QUARTER TO GOLF BALL SIZE HAIL AND 60 TO 70 MPH WIND GUSTS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY WHERE HAIL PLUGS UP STORM DRAINS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR HIDALGO...LUNA...SIERRA AND GRANT COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...NUMEROUS THUNDERSTORMS WILL CONTINUE. THE THREAT OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE SLIGHTLY LESS THAN TODAY...BUT THE FLASH FLOOD THREAT WILL INCREASE... ESPECIALLY EAST OF THE RIO GRANDE. THURSDAY...THUNDERSTORMS WILL DECREASE FROM WEST TO EAST BUT STRONG STORMS WILL STILL BE POSSIBLE EAST OF THE RIO GRANDE. FRIDAY THROUGH MONDAY...MAINLY DRY THOUGH A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THE SACRAMENTO MOUNTAINS. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. 26
In the hours before
Local storm report, Oct 20, 11:38 AM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1138 AM MDT TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HAIL 1 NE ELEPHANT BUTTE 33.20N 107.20W
10/20/2015 M0.50 INCH SIERRA NM COCORAHS
&&
EVENT NUMBER EPZ1500183
TRIPOLISpecial weather statement, Oct 20, 11:51 AM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1151 AM MDT TUE OCT 20 2015
NMZ401>407-201830-
UPLANDS OF THE BOOTHEEL NM-LOWLANDS OF THE BOOTHEEL NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1151 AM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO...SOUTHEASTERN
GRANT AND WESTERN LUNA COUNTIES UNTIL 1230 PM MDT...
AT 1151 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 5 MILES SOUTHEAST OF PLAYAS...OR 21 MILES EAST OF ANIMAS...
MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEMING...
LORDSBURG...
ANIMAS...
HACHITA...
SUNSHINE...
HERMANAS...
WHITE SIGNAL...
WINDMILL...
GAGE...
SEPAR...
PLAYAS...
SHAKESPEARE...
BIG HATCHET REFUGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEW MEXICO.
LAT...LON 3282 10855 3237 10757 3178 10796 3178 10821
3141 10821 3138 10823 3175 10901
TIME...MOT...LOC 1751Z 208DEG 46KT 3188 10845
TRIPOLISpecial weather statement, Oct 20, 12:09 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1209 PM MDT TUE OCT 20 2015 NMZ415-416-201900- SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- 1209 PM MDT TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL 100 PM MDT... AT 1209 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 7 MILES SOUTHEAST OF APACHE SUMMIT...OR 12 MILES EAST OF MESCALERO...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL OTERO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3329 10532 3303 10545 3312 10570 3331 10565 TIME...MOT...LOC 1809Z 197DEG 20KT 3318 10557 TRIPOLI
Special weather statement, Oct 20, 12:30 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1230 PM MDT TUE OCT 20 2015
NMZ401>405-407-201915-
LOWLANDS OF THE BOOTHEEL NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1230 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO...SOUTH CENTRAL
GRANT AND WESTERN LUNA COUNTIES UNTIL 115 PM MDT...
AT 1228 PM MDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ON RADAR MOVING OVER PORTIONS OF HIDALGO...GRANT AND LUNA COUNTY.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LORDSBURG...
HACHITA...
SUNSHINE...
HERMANAS...
WHITE SIGNAL...
SEPAR...
TYRONE...
SHAKESPEARE...
GAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY ALSO OCCUR WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEW MEXICO.
LAT...LON 3281 10837 3204 10768 3178 10797 3178 10821
3156 10821 3243 10896
TIME...MOT...LOC 1828Z 240DEG 49KT 3206 10833
ROGASHThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 7:32 PM MDT | Special Weather Statement | EPZ | 43 min | |
| Oct 19, 7:33 PM MDT | Special Weather Statement | EPZ | Sierra | 42 min |
| Oct 20, 11:16 AM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 44 min |
| Oct 20, 11:51 AM MDT | Special Weather Statement | EPZ | Grant, Hidalgo, Luna | 39 min |
| Oct 20, 12:09 PM MDT | Special Weather Statement | EPZ | 51 min | |
| Oct 20, 12:30 PM MDT | Special Weather Statement | EPZ | Grant | 45 min |
| Oct 20, 1:06 PM MDT | Special Weather Statement | EPZ | Grant | 39 min |
| Oct 20, 1:14 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Oct 20, 1:27 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo | 3 hr |
| Oct 20, 1:30 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 60 min |
| Oct 20, 1:40 PM MDT | Special Weather Statement | EPZ | Luna | 50 min |
| Oct 20, 1:45 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 45 min |
| Oct 20, 1:50 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo | 3 hr |
| Oct 20, 1:50 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 40 min |
| Oct 20, 1:52 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 38 min |
| Oct 20, 1:54 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 27 min |
| Oct 20, 2:01 PM MDT | Special Weather Statement | EPZ | Doña Ana | 44 min |
| Oct 20, 2:24 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 66 min |
| Oct 20, 2:32 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 43 min |
| Oct 20, 3:02 PM MDT | Special Weather Statement | EPZ | Doña Ana | 43 min |
| Oct 20, 3:14 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 46 min |
| Oct 20, 3:33 PM MDT | Special Weather Statement | EPZ | Doña Ana | 57 min |
| Oct 20, 3:56 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Oct 20, 3:59 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Oct 20, 4:04 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 41 min |
| Oct 20, 4:12 PM MDT | Special Weather Statement | EPZ | Doña Ana | 63 min |
| Oct 20, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 34 min |
| Oct 20, 4:30 PM MDT | Special Weather Statement | EPZ | Grant | 45 min |
| Oct 20, 4:36 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 39 min |
| Oct 20, 4:55 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Oct 20, 4:58 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 47 min |
| Oct 20, 5:02 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Oct 20, 5:12 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 37 min |
| Oct 20, 5:44 PM MDT | Special Weather Statement | EPZ | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.